Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Heat Rash Be Confused For Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 5 Replies
I had unprotected sex with someone about 3 weeks ago. (stupid, I know). I know him well (not that that matters, I know)....and from what I KNOW of him, he hasn't been with anyone other than me for over a year, and is 100% heterosexual.
I just had an... Read more »

The Rash

Posted by Anonymous, 1 Reply
Ok i have seen pics of this supposed hiv rash and am here to say i am so damn confused.

I broke out on my butt with what the docs said was fulluculites 5 or 6 weeks after exposure it went away on its own in 3 or 4 days it faded it looked like fat... Read more »

ARS rash-HELP!

Posted by Anonymous, 2 Replies
Can someone please describe this rash? I had a rash and went to doc and he said it was tinea versicolor. Could the two things be confused???? HELP!!!

Read more »

rash after concert

Posted by Anonymous, 1 Reply
I RECENTLY WENT TO A RAGE AGAINST THE MACHINE CONCERT..AND I WAS IN CLOSE CONTACT WITH ALOT OF SWEATY PEOPLE I HAD FLOOR TICKETS SO I WAS UP BY STAGE...MY STOMACH AND ARMS ARE GETTING LITTLE ITCHY SPOT..NOT LEGS..I SWEATED ALOT THAT NIGHT ON BACK... Read more »
Ask the Experts

CDC HIV FAQs: KS or rash?

Hi Doc,I am sure that a similar question has already been asked but, on the CDC Web page concerning HIV FAQS, they mention that red blotches found on or under the skin, or in the mouth, nose or eyes can be a symptom of HIV. What are they talking...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
They are referring to Kaposi's sarcoma.... Read more »

Swollen Glands/Rash due to Hepatitis or HIV?

Doc this is the second time I'm asking this.Please help me.On 28th Jan 2000 I had sex with an escort service girl in USA.I am a virgin male and on that day I used a condom and she gave me oral sex (max 35-40 secs) and then got on top (max 1min)...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
A negative HIV test 2 weeks after exposure is too soon to know if your are really HIV- or not. You will need to be retested at 2-3 months afterwards, and at 6 months to be 100% certain. Hepatitis B may cause many of the same symptoms, and you... Read more »

Could an HIV related rash show up within days?

Dear Judith. PLEASE HELP ME. I'm sorry but this will be a long question. But very important.I was sexually active with 2 males in Oct.2001 between Oct.14 & 23. On the 24 after having sex with the second partner I developed a rash in my...
Judith A. Aberg, M.D.

Response from Judith A. Aberg, M.D.

Washington University, St. Louis School of Medicine
http://www.cnn.com swfasf... Read more »

Itchy rash Vs Non Irch Rash in ARS

One question Dr. that I hope you can answer: Can you tell us why the Rash associated with ARA doesn't Itch or have pain???. I had a low risk exposure (Oral Sex - received and performed) and I have not been tested for HIV - If you can provide...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The rash seen in primary HIV infection is presumably immunologic in origin. Different persons have different immune responses to viral infections. In some patients, the rash may itch (? IgE or mast cell triggered) and in others there may be no... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »